Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF NEW RESEARCHES IN MATHEMATICS   FALL 2017 , Volume 3 , Number 11 ; Page(s) 109 To 118.
 
Paper: 

SYMPLECTIC AND SYMMETRIC METHODS FOR THE NUMERICAL SOLUTION OF SOME MATHEMATICAL MODELS OF CELESTIAL OBJECTS

 
 
Author(s):  ABDI A.*, HOSSEINI S.A.
 
* FACULTY OF MATHEMATICAL SCIENCES, UNIVERSITY OF TABRIZ, TABRIZ, IRAN
 
Abstract: 

In the last years, the theory of numerical methods for system of non-stiff and stiff ordinary differential equations has reached a certain maturity. So, there are many excellent codes which are based on Runge–Kutta methods, linear multistep methods, Obreshkov methods, hybrid methods or general linear methods. Although these methods have good accuracy and desirable stability properties such as A-stability and L-stability, they are not suitable for the numerical solution of special classes of problems arising from different research areas, for example the mathematical models of celestial objects which are Hamiltonian systems. Since the solution of such problems has special geometric property such as symplecticity and usually reversibility. Therefore, it is natural to search for numerical methods that share this property. It is the purpose of this paper to design high order symplectic and symmetric methods. Efficiency and accuracy of the constructed methods are confirmed by implementing on well-known Hamiltonian problems of the motions of celestial objects.

 
Keyword(s): ORDINARY DIFFERENTIAL EQUATIONS, HAMILTONIAN SYSTEMS, RUNGE-KUTTA AND PARTITIONED RUNGE-KUTTA METHODS, SYMPLECTICITY AND SYMMETRIC
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

ABDI, A., & HOSSEINI, S. (2017). SYMPLECTIC AND SYMMETRIC METHODS FOR THE NUMERICAL SOLUTION OF SOME MATHEMATICAL MODELS OF CELESTIAL OBJECTS. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 3(11 ), 109-118. https://www.sid.ir/en/journal/ViewPaper.aspx?id=569695



Vancouver: Copy

ABDI A., HOSSEINI S.A.. SYMPLECTIC AND SYMMETRIC METHODS FOR THE NUMERICAL SOLUTION OF SOME MATHEMATICAL MODELS OF CELESTIAL OBJECTS. JOURNAL OF NEW RESEARCHES IN MATHEMATICS. 2017 [cited 2021May11];3(11 ):109-118. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569695



IEEE: Copy

ABDI, A., HOSSEINI, S., 2017. SYMPLECTIC AND SYMMETRIC METHODS FOR THE NUMERICAL SOLUTION OF SOME MATHEMATICAL MODELS OF CELESTIAL OBJECTS. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, [online] 3(11 ), pp.109-118. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=569695.



 
 
Yearly Visit 51 Persian Abstract
 
Latest on Blog
Enter SID Blog